Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    rash
    avatar
    more2c posted:
    does it mean anything when you start getting more of the "spider angiomas" as my doctor calls them". I only see my doctor twice a year and didn't have very many when I last saw her but have developed a lot more since. I know this itchy rash has been discussed here but didn't know if getting more of them indicated that the hep c might be getting worse.
    Reply
     
    avatar
    oldtiff47 responded:
    CALL YOUR MD'S NURSE AND TALK TO THEM...

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


    Helpful Tips

    Grapefruit Juice-Simple
    There has been a study at the Boston MA Hospital about pure and simple grapefruit juice. It WORKS!!!!! I have been on 3 txs including ... More
    Was this Helpful?
    13 of 27 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.